# SDR CA100203010

- Difficulty date: February 2, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,704 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Debonded
- Location: Pax Door
- Part time: 21,000 hours
- Component: Door
- Component part number: 1144000233
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER THE DAYS FLIGHT, THE PILOTS NOTICED THE MAIN CABIN PASSENGER DOOR STRUCTURE WAS SEPARATED AT THE HINGE ATTACH AREA. SEVERE CORROSION FOUND BY MX.  THE HONEYCOMB INNER DOOR STRUCTURE WAS SEVERELY CORRODED. SOME RIVETS ATTACHING THE BONDED ASSY TO THE DOOR ALSO FAILED.  (TC 20100203010)
